Welcome, Guest. Please login or register.
August 04, 2021, 02:18:54 am

Login with username, password and session length


Members
Stats
  • Total Posts: 760871
  • Total Topics: 64566
  • Online Today: 292
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 0
Guests: 286
Total: 286

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Changing time of day  (Read 1775 times)

0 Members and 1 Guest are viewing this topic.

Offline Adsy

  • Member
  • Posts: 5
Changing time of day
« on: October 29, 2020, 11:27:14 am »
Hi

I've been on Truvada and raltegravir (once daily) for almost 11 months now. UD. I take the medications at 9am, but have noticed I get sleepy and brain foggy in the afternoons. Am thinking it could be related to the medication, so want to try changing the time of day I take it before asking about switching medications.

I'm going to try 9pm, so wondering if anyone has any advice on how to do this? Had an idea today that I could push the time back 4 hours each day for 3 days until I get to 9pm, but wanted to check if anyone else had experience with time changes.

Thank you  :)

Offline Grasshopper

  • Member
  • Posts: 692
Re: Changing time of day
« Reply #1 on: October 29, 2020, 12:17:13 pm »
Don't need to do that in gradual steps. Just change in one go.

Offline Adsy

  • Member
  • Posts: 5
Re: Changing time of day
« Reply #2 on: October 29, 2020, 05:25:44 pm »
Cool. Thank you :)

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 17,439
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Changing time of day
« Reply #3 on: October 30, 2020, 08:55:22 am »
Hiya,

Welcome to the forum, sorry to hear that you feel foggy in the afternoons.
I would and have in the past also just switch the timings of when I take my meds in one go.

Hopefully, the time change will help but if it doesn't make sure to keep your doctor posted. If you ultimately can't manage the side effect it might be time to switch to a different combo that agrees with you more.

Keep us posted.

Best, Jim


HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Adsy

  • Member
  • Posts: 5
Re: Changing time of day
« Reply #4 on: October 30, 2020, 11:01:02 am »
Hi Jim

Thanks for the reply, much appreciated :)

I have a review with the doctor at the end of November - I mentioned the grogginess and sleepy feeling to the nurse a couple of months ago during vaccinations and she said it will be worth having a medication review.

I decided to do the 4 hour thing in the end today, so I can see if I get the side effects in the same timeframe after taking the medications... I definitely didn't get the sleepy feeling like I usually do around 1pm today after not taking them this morning, so I'm thinking it could be the drugs!

I'll keep you updated :)

Thank you

Offline Adsy

  • Member
  • Posts: 5
Re: Changing time of day
« Reply #5 on: December 02, 2020, 04:10:49 pm »
Just an update on this - I spoke to my doctor this week who asked me to think about Dovato.

Had a look at the clinical trial data and comments on here and seems like it could be a good option, especially with just the two drugs.

I have a few weeks before I see the doc again, so will give it some more thought and research, but it looks like a good move.

:)

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 17,439
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Changing time of day
« Reply #6 on: December 02, 2020, 04:16:17 pm »
Hiya,

Dolutegravir/lamivudine, good stuff.

DTG is not everyone's cup of tea but I've found it to be great and works well. I like that my combo that also contains DTG can be taken with or without food as well, same for Dovato. 

Asides from switching meds, how are you doing?
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Adsy

  • Member
  • Posts: 5
Re: Changing time of day
« Reply #7 on: December 21, 2020, 07:00:33 pm »
Hi Jim

Sorry for the late reply!

I'm doing OK thank you. I'm now taking the medications at night (raltegravir + truvada) and the foggy headaches have improved through the day, so I think it's likely that was a side effect. I'm still quite tired a lot of the time though. After speaking with the consultant, she thinks that still could be related to the seroconversion and immune response - it's been just over 12 months since the diagnosis now, and I was diagnosed during the seroconversion which made me quite ill.

Yep I'm still thinking that changing to Dovato could be a good move. There's still some controversy on the 2 drugs regimens - I'll keep reading around it!

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.